Topic Options
#15223 - 01/29/02 06:14 PM Hello? anyone out there?
Vitamin_man Offline
Junior Member

Registered: 01/27/02
Posts: 4
About the use of accutane and hair thinning?
anyone experience this?

thank you.

Top
#15224 - 01/30/02 05:49 PM Re: Hello? anyone out there?
Lisa Marie Offline
Member

Registered: 01/04/01
Posts: 168
Loc: NY
My hairline is getting very thin and the hair doesn't seem to be growing any longer than a couple of inches no matter how long the rest of my hair grows. I have been on Accutane for 14 years. I explained this to my derm. and he said it isn't the Accutane doing this. I think it is, though.

Top
#15225 - 01/31/02 07:47 AM Re: Hello? anyone out there?
Elise Offline
Member

Registered: 09/17/01
Posts: 28
Loc: Lynnwood, Washington
Many people do experience hair thinning or receeding hairlines or both on accutane. Some people have a lot of trouble with hair growing in due to thickness of scalp without the accutane also.. It is sort of an individual balancing act. Fortunately it seems most peoples hair does thicken up when they go off the accutane.-Elise

Top

Moderator:  Laura Phillips 

Copyright 2012 Ichthyosis Information